Alert archive / Colorado / Freeze Warnings in 2017

Freeze Warning 3, NWS Pueblo, CO

May 18, 2017El Paso County, Colorado

NWS Pueblo, CO issued this freeze warning at May 18, 2017, 2:54 PM MDT for El Paso County, Colorado. It took effect at May 18, 2017, 9:00 PM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 18, 2017, 2:54 PM MDT (20:54 UTC)
In effect from
May 18, 2017, 9:00 PM MDT
Expired
May 19, 2017, 9:01 AM MDT
In force
12 hr
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.9 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

495 
WWUS75 KPUB 182054
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
254 PM MDT Thu May 18 2017

COZ084-190500-
/O.NEW.KPUB.FZ.W.0003.170519T0300Z-170519T1700Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
INCLUDING Black Forest
254 PM MDT Thu May 18 2017

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM MDT
FRIDAY...

The National Weather Service in Pueblo has issued a Freeze
Warning, which is in effect from 9 PM this evening to 11 AM MDT
Friday. 

* LOCATION...northern El Paso county.

* TEMPERATURE...overnight lows in the upper 20s

* IMPACT...Any temperature sensitive vegetation will be injured or
  killed by the cold temperatures. Take precautions to protect
  them. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

COZ085-087-088-190500-
/O.NEW.KPUB.FR.Y.0003.170519T0600Z-170519T1500Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
INCLUDING Colorado Springs, Peterson AFB, Walsenburg, 
and Trinidad
254 PM MDT Thu May 18 2017

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
FRIDAY...

The National Weather Service in Pueblo has issued a Frost
Advisory, which is in effect from midnight tonight to 9 AM MDT
Friday. 

* LOCATION...southern El Paso county, Huerfano county and western
  Las Animas county.

* TEMPERATURE...overnight lows in the lower to mid 30s.

* IMPACT...Any temperature sensitive vegetation will be injured 
  or killed by the cold temperatures. Take precautions to 
  protect them. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
3 follow-up statements
261 
WWUS75 KPUB 190430
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1030 PM MDT Thu May 18 2017

COZ084-191700-
/O.CON.KPUB.FZ.W.0003.000000T0000Z-170519T1700Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
INCLUDING Black Forest
1030 PM MDT Thu May 18 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM MDT FRIDAY...

* LOCATION...northern El Paso county.

* TEMPERATURE...overnight lows in the upper 20s

* IMPACT...Any temperature sensitive vegetation will be injured 
  or killed by the cold temperatures. Take precautions to 
  protect them. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

COZ085-087-088-191500-
/O.CON.KPUB.FR.Y.0003.170519T0600Z-170519T1500Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
INCLUDING Colorado Springs, Peterson AFB, Walsenburg, 
and Trinidad
1030 PM MDT Thu May 18 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT FRIDAY...

* LOCATION...southern El Paso county, Huerfano county and 
  western Las Animas county. 

* TEMPERATURE...overnight lows in the lower to mid 30s.

* IMPACT...Any temperature sensitive vegetation will be injured 
  or killed by the cold temperatures. Take precautions to 
  protect them. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
841 
WWUS75 KPUB 191009
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
409 AM MDT Fri May 19 2017

COZ084-191700-
/O.CON.KPUB.FZ.W.0003.000000T0000Z-170519T1700Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
INCLUDING Black Forest
409 AM MDT Fri May 19 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM MDT THIS
MORNING...

* LOCATION...Northern El Paso county.

* TEMPERATURE...Morning minimum temperatures in the upper 20s

* IMPACT...Any temperature sensitive vegetation will be injured 
  or killed by the cold temperatures. Take precautions to 
  protect them. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

COZ085-087-088-191500-
/O.CON.KPUB.FR.Y.0003.000000T0000Z-170519T1500Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
INCLUDING Colorado Springs, Peterson AFB, Walsenburg, 
and Trinidad
409 AM MDT Fri May 19 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* LOCATION...Southern El Paso county, Huerfano county and western
Las Animas county. 

* TEMPERATURE...Morning minimum temperatures in the lower to mid 30s.

* IMPACT...Any temperature sensitive vegetation will be injured 
  or killed by the cold temperatures. Take precautions to 
  protect them. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
809 
WWUS75 KPUB 191501
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
901 AM MDT Fri May 19 2017

COZ084-191615-
/O.CAN.KPUB.FZ.W.0003.000000T0000Z-170519T1700Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
INCLUDING Black Forest
901 AM MDT Fri May 19 2017

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Pueblo has cancelled the Freeze
Warning for northern El Paso county.

$$

COZ085-087-088-191615-
/O.EXP.KPUB.FR.Y.0003.000000T0000Z-170519T1500Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
INCLUDING Colorado Springs, Peterson AFB, Walsenburg, 
and Trinidad
901 AM MDT Fri May 19 2017

...FROST ADVISORY HAS EXPIRED...

The frost advisory has been allowed to expire for southern El
Paso, Huerfano and western Las Animas counties.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at May 18, 11:58 AM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, May 18, 11:58 AM MDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1158 AM MDT Thu May 18 2017

.UPDATE...
Issued at 1155 AM MDT Thu May 18 2017

Updated forecast from today through Fri morning based current
trends and on latest high res forecast model run.

UPDATE Issued at 956 AM MDT Thu May 18 2017

Made some major changes to the highlights and forecast thru
Friday. Significant model changes with regards to the track of the
current weather system affecting CO, and current conditions have
prompted the changes.

&&

.SHORT TERM...(This afternoon through Friday)
Issued at 608 AM MDT Thu May 18 2017

...Mountain Snow...Showers and Thunderstorms...A Few Possibly Severe
on the Plains...

Complex weather pattern with multiple concerns.  Intense low
pressure system currently spinning over Salt City area is ejecting a
major shortwave northeast across the 4 corners this morning.  This
shortwave will bring a round of precipitation to the area this
morning, falling as snow above 6500-7000 feet and rain showers
below. In addition, there will be embedded thunderstorms in all of
this with occasional lightning activity noted through the night
across southern Colorado.  This morning, snow has been falling down
to about 6500 feet with snow noted in web cams at Woodland Park,
down Ute Pass and across northern El Paso County including Monument,
Black Forest, and the northern reaches of Colorado Springs.  Roads,
in large part, look just wet or slushy with the most slush appearing
on the roadway in Monument.  The Cheyenne Mountain snow stake at
9440 feet was showing about 2 inches at 5 am.  It looked like
Woodland Park and the higher reaches of Ute Pass and Monument all
had about the same, just eye-balling it.  Wet snow will continue to
fall above 6500-7000 feet across the Pikes Peak region through the
morning and possibly early afternoon and then begin to decrease.
What will happen overnight remains in question as new model runs
coming in this morning are changing things up on us.  Old runs had
precipitation continuing across mainly the Pikes Peak Region
overnight while new runs are shifting the focus for precipitation
much farther south.  This is due to a shift, a big shift, in the
track of the upper low.  Old runs took it across the Palmer Divide
late tonight.  New runs are taking it across northern New Mexico.
This appears to be the result of the intensity of the ejecting
shortwave that is headed our way this morning.  It is so strong that
it may cause the parent upper low over Salt Lake City to get
dumbbelled strongly southeastward into northern New Mexico.  If this
happens, the focus for precipitation will shift south tonight,
bringing a much bigger threat of precipitation to the southern tier
of the forecast area than previously thought.  It would also shift
the focus away from the northern tier, including the Pikes Peak
Region.  So, have started trending that way in this morning's
forecasts. But, with this being such a late breaking change in the
models, there is much uncertainty.  It could still work out the way
that was previously thought.  For now, it is best to go with a
Winter Storm Watch for the Palmer Divide and all of the eastern
mountains areas, not knowing exactly where the heaviest snow will
fall. Very challenging to figure it out when things are changing at
the last minute.  Just don't have the confidence one way or the
other.

Another concern today will be the potential for severe weather over
the far eastern plains this afternoon.  Several high res model runs
are showing the potential for severe storm develop across the plains
east of the I-25 corridor in the afternoon, and possibly early in
the afternoon. The Storm Prediction Center has this area in the
marginal risk area at this time but it will be close.  There will be
a ribbon of decent CAPE out there.  There will also be good shear
and instability across the plains.  Couple this with good lift from
the upper low and there could be some severe weather.  Large hail
and strong winds will be the main risks but there is also potential
for a tornado. Will have to monitor things closely in the afternoon.

Another possible concern with this storm is the potential for heavy
rain on burn scars.  Older model runs suggested a low potential for
this.  But, with recent runs, the risk for burn scar flooding has
increased.  There could be some north to south training convection
over the burn scars this morning.  The Waldo Canyon scar may be
alright with primarily snow falling across the scar.  However, the
scars farther south, such as the Junkins and Hayden Pass scars, may
be subject to training rain showers which could lead to problems.
Will have to monitor this closely today as well.

.LONG TERM...(Friday night through Wednesday)
Issued at 608 AM MDT Thu May 18 2017

Some relatively major revisions were needed due to computer
simulations/real time data indicating that storm system will be
heading further south than earlier anticipated.

Meteorological focus remains on the amount of impact that upper
systems in combination with north to northeasterly surface surges
will provide the forecast district during the longer term.

Primary meteorological challenges continue to include, but are
not limited to temperatures, pops, qpf, snow amounts over
primarily higher terrain locations and gusty winds at times.

As alluded to earlier, latest computer simulations(especially the
HRRR and NAM), PV analysis and forecast model soundings now
indicate that closed upper low will track a couple of hundred
miles further south than earlier projected with the closed upper
low now expected to move across northern New Mexico Friday before
moving into western Kansas by Friday evening and then shifting
into South Dakota Saturday. Recent GFS also trending further south
with the upper low but not as far south as the NAM and HRRR.

Due to the further southern track of the upper low, have issued a
Winter Storm Watch for the Sangre de Cristo Mountains, Wet
Mountains, Northern El Paso County and the upper Huerfano River
Basin Below 7500 Feet from 06Z Friday to 00Z Saturday. In
addition, existing inherited winter weather highlights remain in
place over the forecast district into Friday.

Then, from Saturday into Wednesday, upper impulses interacting with
northerly/northeasterly surface surges at times will be capable of
producing periods of showers and thunderstorms as well as higher
elevation snow at times in combination with generally below
seasonal later May temperatures.

Below seasonal temperatures are still anticipated over the
forecast district from Friday into Tuesday with temperatures then
nearing later May climatological averages by Wednesday. It still
appears that minimum temperatures challenging the freezing mark
will be possible over many Interstate 25 corridor locations both
Friday and Saturday morning.

Finally, the highest potential of stronger gradient winds during
the longer term are anticipated from later Friday into Friday
night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1129 AM MDT Thu May 18 2017

KCOS...Boundary just to the east of KCOS will keep precipitation
in the region through mid afternoon. Afterwards, precipitation
will become more showery with VFR conditions developing. An
increase in showers may occur Friday as a storm strengthens to the
east.

KPUB...Drier air will move into the region for some clearing later
in the afternoon. Showers may increase Friday as a storm
strengthens to the east.

KALS...VFR with gusty southwest winds today. A disturbance could
bring some showers to the region overnight and into Friday.
--PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 6 PM MDT Friday for COZ059-063-066-
068-081.

Winter Storm Watch from Friday morning through Friday afternoon
for COZ072>075-079-080-087.

Winter Storm Warning until 6 PM MDT Friday for COZ058-060-082.

Winter Weather Advisory until 9 PM MDT this evening for COZ084.

&&

UPDATE...28
AVIATION...PGW
Hazardous weather outlook, May 18, 10:45 AM MDT, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1045 AM MDT Thu May 18 2017

COZ058>089-093>099-191645-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1045 AM MDT Thu May 18 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Wet snow will continue falling mainly above 6500 feet in El Paso
county with some additional accumulations today and into this
evening, and then decreasing snow chances late tonight. Teller
county, Pikes Peak, Lake county and the higher elevations of
Chaffee county, will also continue to see snow today and tonight
with several inches of additional accumulation. Snow will also
continue om the southwest mountains today, but it is expected to
taper off tonight.

This afternoon, there is a risk of severe thunderstorms across the
southeast plains, east of the I-25 corridor.  The primary concerns
are large hail and damaging winds but there is also risk of a
tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There will be the potential for several inches of snow
accumulation from Friday morning through the afternoon over the
southern Sangre de Cristo mountains and the Raton Mesa. There will
also be the possibility of heavy moderate to heavy rain across the
much of the southeast plains on Friday.

Daily rounds of isolated to scattered showers and thunderstorms,
as well as higher terrain snow at times is expected Saturday
through Wednesday, with higher terrain locations on Friday having
the highest potential of noting several additional inches of
snow.

In regards to thunderstorms, the primary storm threats include
locally heavy rainfall, lightning, wind gusts around 50 mph at
times and hail generally under one inch in diameter.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely through tonight across southern Colorado.

28/28

In the hours before

Local storm report, May 18, 12:39 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1239 PM MDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     HEAVY RAIN       1 ESE MONUMENT          39.09N 104.85W
05/18/2017  M1.57 INCH       EL PASO            CO   TRAINED SPOTTER

            TOTAL SNOW 1.3 INCHES.

&&
Local storm report, May 18, 12:58 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1258 PM MDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     SNOW             4 S BLACK FOREST        38.95N 104.71W
05/18/2017  M2.0 INCH        EL PASO            CO   PUBLIC

&&
Special weather statement, May 18, 1:13 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
113 PM MDT THU MAY 18 2017

COZ086-182000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
113 PM MDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL
200 PM MDT...

At 112 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Reservoir, or near Pueblo, moving northeast at 15 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende, Pinon, Pueblo West and
Pueblo Depot.

LAT...LON 3809 10466 3821 10483 3851 10459 3834 10433
TIME...MOT...LOC 1912Z 219DEG 15KT 3821 10469

PGW
Local storm report, May 18, 1:27 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
127 PM MDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HAIL             5 WSW BLENDE            38.22N 104.66W
05/18/2017  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&
Local storm report, May 18, 1:58 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
158 PM MDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             2 WNW BLENDE            38.26N 104.61W
05/18/2017  M1.50 INCH       PUEBLO             CO   TRAINED SPOTTER

&&
Local storm report, May 18, 2:01 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
201 PM MDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             1 E PUEBLO              38.30N 104.60W
05/18/2017  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

MM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 5:23 AM MDTWinter Storm WatchPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 4 more10 hr
May 18, 11:55 AM MDTRiver Flood WarningPUBEl Paso48 hr
May 18, 1:13 PM MDTSpecial Weather StatementPUBPueblo47 min
May 18, 1:24 PM MDTSevere Thunderstorm WarningPUBPueblo36 min
May 18, 1:42 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero21 min
May 18, 2:54 PM MDTFrost AdvisoryPUBEl Paso, Huerfano, Las Animas18 hr
May 18, 3:05 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero25 min
May 18, 3:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
May 18, 3:45 PM MDTSevere Thunderstorm WarningPUBBent, Otero45 min
May 18, 4:27 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero17 min
May 18, 4:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
May 18, 4:40 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
May 18, 4:44 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
May 18, 5:05 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers25 min
May 18, 5:29 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min

Nearby

Freeze Warnings in Colorado, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.